# SDR 98ZZZX3565

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9573C
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870198
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Part number: 9555123
- Condition: Cracked
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER RETAINING BRACKET FOR THE STEERING ARM ASSY P/N 95395-00 IS CRACKED ALONG WELD.  THIS ALLOWS STEERING ARM ASSY TO BE PUSHED OUT OF POSITION DURING GEAR EXTENSION AND RETRACTION.
